# SDR AALA20050779

- Difficulty date: November 24, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 23 AND 27 INOPERATIVE.  REPLACED BATTERY PACK AT B5106 FOR OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 23 AND 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.
